# SDR DALA2021010800126

- Difficulty date: January 8, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN HOLE 3 AT LEVEL OF DOOR STOP FITTING 7 AND FRAME 16 RT SIDE.  CORRECTIVE ACTION: REPLACED INSTERCOSTAL FITTING, PER ERA 588845-14AD REV ORIGINAL.
